Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Rational surfaces and symplectic 4–manifolds with one basic class

Ronald Fintushel, Jongil Park and Ronald J Stern

Algebraic & Geometric Topology 2 (2002) 391–402
Bibliography
1 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
2 R Fintushel, R J Stern, Immersed spheres in 4–manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995) 145 MR1349567
3 R Fintushel, R J Stern, Symplectic surfaces in a fixed homology class, J. Differential Geom. 52 (1999) 203 MR1758295
4 R Fintushel, R Stern, The canonical class of a symplectic 4–manifold, Turkish J. Math. 25 (2001) 137 MR1829084
5 M Mariño, G Moore, G Peradze, Superconformal invariance and the geography of four-manifolds, Comm. Math. Phys. 205 (1999) 691 MR1711332
6 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
7 J Park, Seiberg–Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363 MR1490654
8 M Symington, Symplectic rational blowdowns, J. Differential Geom. 50 (1998) 505 MR1690738
9 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021